# SDR IPXA2019031039866

- Difficulty date: March 9, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N352UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37875
- Aircraft time: 16,507 hours, 5,912 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:TRIM AIR VLV POS INOP. REMOVED AND REPLACED V1 TRIM AIR VLV PER AMM NO HELP REPLACED N1 ANALOG GAGE INDICATOR PER AMM 21-61-03 CKS SAME NO HELP SUSPECT SIGNAL CONDITIONER ON M14 PNL DEFERRAL REMAINS OPEN. 21-61-07-01A ITEM 055. **ETOPS FILED OPEN**
